# SDR UIEA2013042300249

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,544 hours, 15,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY ESCAPE LIGHTS AT R-4 AND AFT OF LT WING INOP.  REPLACED LAMPS,  IAW AMM 33-51-06, OPS CHECKED NORMAL.
